Remark on Wielandt's visibility theorem

A. Blokhuis, J.J. Seidel

Research output: Contribution to journalArticleAcademicpeer-review

3 Citations (Scopus)
9 Downloads (Pure)

Abstract

A short proof is given of Wielandt's visibility theorem, using a special case of a theorem of Rédei, which was proved in an elementary way by Lóvasz and Schriver.
Original languageEnglish
Pages (from-to)29-30
JournalLinear Algebra and Its Applications
Volume71
DOIs
Publication statusPublished - 1985

Fingerprint Dive into the research topics of 'Remark on Wielandt's visibility theorem'. Together they form a unique fingerprint.

  • Cite this